Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 31, NWS Philadelphia/Mount Holly

March 23, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 23, 2013, 6:10 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2013, 6:10 AM EDT (10:10 UTC)
Expired
Mar 24, 2013, 12:00 AM EDT
In force
18 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WHUS71 KPHI 231010
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 AM EDT SAT MAR 23 2013

ANZ450-451-240000-
/O.EXP.KPHI.SC.Y.0030.000000T0000Z-130323T1000Z/
/O.NEW.KPHI.SC.Y.0031.130323T1010Z-130324T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
610 AM EDT SAT MAR 23 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR DURING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
032 
WHUS71 KPHI 231943
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT SAT MAR 23 2013

ANZ450-451-240400-
/O.EXT.KPHI.SC.Y.0031.000000T0000Z-130324T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
343 PM EDT SAT MAR 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...SMALL CRAFT ADVISORY CONDITIONS WILL DECREASE LATER
  THIS EVENING AND WILL END OVERNIGHT. PLEASE LOOK FOR UPDATES FOR
  POSSIBLE EARLY CANCELLATIONS OR EXTENSIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
442 
WHUS71 KPHI 240407
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 AM EDT SUN MAR 24 2013

ANZ450-241000-
/O.EXP.KPHI.SC.Y.0031.000000T0000Z-130324T0400Z/
/O.NEW.KPHI.SC.Y.0032.130324T0407Z-130324T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
1207 AM EDT SUN MAR 24 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

* TIMING...SMALL CRAFT ADVISORY WIND GUSTS WILL GRADUALLY DIMINISH
  DURING THE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ451-240515-
/O.EXP.KPHI.SC.Y.0031.000000T0000Z-130324T0400Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1207 AM EDT SUN MAR 24 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

WIND GUSTS ARE NO LONGER REACHING SMALL CRAFT ADVISORY LEVELS.
THEREFORE, THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 5:42 AM EDT, 28 minutes earlier.

Area forecast discussion, Mar 23, 5:42 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 AM EDT SAT MAR 23 2013

.SYNOPSIS...
WEAK HIGH PRESSURE WILL APPROACH FROM THE WEST, REACH THE AREA ON
SUNDAY AND THEN MOVE EAST. COMPLEX LOW PRESSURE WILL APPROACH FROM
THE SOUTHWEST ON SUNDAY, CONSOLIDATE AS LOW PRESSURE OFF THE
NORTHERN MID ATLANTIC COAST ON MONDAY AND THEN DEEPEN AND MOVE AWAY
FROM THE COAST. HIGH PRESSURE TO OUR WEST WILL STRUGGLE TO BUILD IN
THROUGH THE REMAINDER OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OVERALL, A RELATIVELY QUIET DAY IS IN STORE AS HIGH PRESSURE TO OUR
NORTHWEST CONTINUES TO INFLUENCE OUR REGION. A WEST-NORTHWEST FLOW
WILL BE MAINTAINED THROUGH THE DAY WITH AMPLE SUNSHINE ACROSS THE
REGION, ESPECIALLY EARLY IN THE DAY. MODEL SOUNDINGS INDICATE THAT
CONVECTIVE TEMPERATURES WILL LIKELY BE REACHED ACROSS THE FORECAST
AREA, INITIALLY FOR OUR NORTHERN LOCALES LATE MORNING TO MIDDAY AND
THEN DURING THE EARLY AFTERNOON THROUGH THE REMAINDER OF THE REGION.
WE THEREFORE STEP-UP SKY COVER A BIT THROUGH THE LATE MORNING TO
AFTERNOON ACROSS THE CWA, BUT WE STILL EXPECT A FAIR AMOUNT OF SUN,
WITH THE DEVELOPING STRATOCUMULUS TO BE MORE OF THE SCATTERED RATHER
THAN BROKEN VARIETY. WE HAVE KEPT THE POSSIBILITY OF FLURRIES IN THE
FORECAST FOR THE POCONOS AROUND MIDDAY WITH THE DEVELOPING
STRATOCUMULUS AND BOTH THE GFS AND NAM SHOWING CHANNELIZED VORTICITY
JUST TO OUR NORTH. DAYTIME TEMPERATURES ARE EXPECTED TO BE A BIT
MILDER THAN RECENT DAYS, BUT WE WILL STILL BE RUNNING SEVERAL
DEGREES BELOW AVERAGE HIGHS FOR LATE MARCH. WE GENERALLY TOOK A
BLEND OF STAT GUIDANCE WITH CONTINUITY ACROSS THE REGION FOR MAX
TEMPERATURES WITH SOME LOCAL ADJUSTMENTS. HIGH TEMPS ARE EXPECTED TO
RANGE FROM THE MIDDLE TO UPPER 30S IN THE SOUTHERN POCONOS TO THE
LOWER 50S IN OUR SOUTHERN DELMARVA ZONES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
DRY AND FAIR CONDITIONS ARE EXPECTED TONIGHT AS HIGH PRESSURE WILL
REMAIN TO OUR NORTHWEST. MODEL SOUNDINGS INDICATE CLEARING SKIES
DURING THE EVENING HOURS, AND WINDS WILL BE LIGHT AND OUT OF A
NORTHWEST DIRECTION. MINIMUM TEMPERATURES WERE A BLEND OF MET/MAV
GUIDANCE, WITH LOWS RANGING FROM THE LOWER 20S ACROSS OUR NORTHWEST
ZONES TO THE LOWER 30S IN DELAWARE AND THE EASTERN SHORE OF
MARYLAND.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
OF THE TWO U.S. MODELS AND THE ECMWF, THE NAM IS THE MODEL THAT ONE
WANTS TO VERIFY IF ONE WANTS THE BIG SNOW STORM THAT HAS ELUDED US
THIS WINTER. HOWEVER, IT STANDS ALONE AS THE COLDEST AND THE WETTEST
OF THE THREE. ALL HAVE NICE SUPPORT FROM AN UPPER JET, STRONG MID
LEVEL Q-VECTOR CONVERGENCE, DECENT INTERSECTION OF H8 THETA E
ADVECTION AND A PV ANOMALY ALOFT WHERE THE SECONDARY LOW GETS GOING,
A DECENT TROWAL, A NICE MID LEVEL DRY SLOT TO THE SOUTHEAST, AND
GOOD LOW TO MID LEVEL FRONTOGENESIS GOING, ALL OF WHICH ARE USHERED
IN ON THE SKIRTS OF DECENT I295K LIFT. THE NAM IS FURTHER WEST THAN
THE OTHER TWO (BUT STILL OFF THE COAST) AND ULTIMATELY DEEPER WITH
THE DEVELOPING SECONDARY, AND THAT, IN PART, ALLOWS IT TO PUT OUR
AREA UNDER EXCELLENT FORCING WITH A LOT OF MOISTURE WITHOUT
SACRIFICING ITS COLD AIR. IF WE ACCEPTED THE NAM AND USED A SNOW TO
LIQUID RATIO OF 7 TO 1 AT PHL, THEN WE WOULD FORECAST A FOOT OF SNOW
THERE. CLIMATOLOGY AND THE FACT THAT THE NAM IS THE OUTLIER JUST
WOULDN'T LET THIS FORECASTER DO THAT, BUT OF COURSE WE WILL WATCH
THE MODELS' SOLUTIONS EVOLVE WITH INTEREST. WE'VE GONE WITH A
GFS/ECMWF BLEND WITH THIS PASS AT THE EVENT.

WE BASICALLY ARE FORECASTING ADVISORY LEVEL SNOWFALL NORTHWEST OF
THE I-95 CORRIDOR (WHERE P-TYPE IS FORECAST TO STAY SNOW THROUGH THE
EVENT) AND AND INCH OR LESS FROM THE I-95 CORRIDOR SOUTH (WHERE
P-TYPE MAY START AS AND END AS SNOW). THIS PRESERVES CONTINUITY AND
HAS A BASIS IN THE MODELS WE THINK ARE CLOSEST TO THE CORRECT
SOLUTION. THE EVENT STARTS ON SUNDAY NIGHT AND ENDS ON MONDAY NIGHT.
WINDS ON LAND WILL START TO PICK UP ON MONDAY AS THE SECONDARY LOW
STRENGTHENS OFF THE COAST, BUT WE AREN'T EXPECTING LAND ADVISORY
WINDS. REGARDING TEMPERATURES, WE HAVE GONE WITH A
GUIDANCE/CONTINUITY BLEND ON SUNDAY, SUNDAY NIGHT AND MONDAY NIGHT,
BUT HAVE GONE COLDER ON MONDAY AS WE WILL BE UNDER THE BRUNT OF THE
COMPLEX SYSTEM BY THEN.

NO SIGNIFICANT CHANGES WERE MADE TO THE FORECAST BEYOND MONDAY
NIGHT. FOR TUESDAY...LOW PRES IS FCST TO MOVE OUT TO SEA BUT THERE
IS SOME LINGERING TROFINESS ALOFT AND WEAK UVV SO A SLIGHT CHC FOR
RAIN OR SNOW SHOWERS IS MAINTAINED OVER THE FORECAST AREA.

FOR WEDNESDAY THROUGH FRIDAY...THERE IS LITTLE CHANGE IN THE
LARGE-SCALE PATTERN WITH NW FLOW AT THE SURFACE AND ALOFT
CONTINUING THROUGH THE PERIOD. LOW LEVEL COLD ADVECTION WITH THE
NW FLOW WILL FAVOR A FEW SNOW SHOWERS OR FLURRIES IN THE POCONOS.
TEMPERATURES SHOULD CONTINUE TO BE SOMEWHAT BELOW NORMAL AS WELL.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE FORECAST THROUGH THE TAF PERIOD. MAINLY CLEAR
SKIES ARE EXPECTED FOR MUCH OF THE REGION THROUGH THE MID-MORNING
HOURS; ALTHOUGH, VFR CEILINGS AROUND 4000 FEET WILL LIKELY BE IN
PLACE FOR OUR NORTHWEST SITES OF KRDG AND KABE. THEREAFTER FROM LATE
MORNING AND INTO THE AFTERNOON, SCATTERED STRATOCUMULUS WITH BASES
MAINLY AROUND 5000 FEET WILL LIKELY DEVELOP FOR THE REMAINDER OF OUR
SITES AS WE REACH CONVECTIVE TEMPERATURES.

WITH RESPECT TO WINDS, A LIGHT WEST-NORTHWEST WIND UNDER 10 KNOTS
WILL BE IN PLACE ACROSS THE REGION THROUGH ABOUT MID-MORNING. THE
WEST-NORTHWEST WINDS WILL INCREASE LATE MORNING AND THROUGH THE
AFTERNOON TO AROUND 10 TO 12 KNOTS WITH GUSTS AROUND 20 KNOTS. WINDS
WILL THEN LIKELY DIMINISH AROUND SUNSET AND BE UNDER 10 KNOTS
SATURDAY EVENING AND NIGHT, WITH VFR CONDITIONS CONTINUING.

OUTLOOK...
SUNDAY...MAINLY VFR. CONDITIONS EXPECTED TO LOWER SUNDAY NIGHT WITH
POSSIBLE RAIN/SNOW. CONFIDENCE IS MODERATE.

MONDAY...LIKELY IFR CONDITIONS WITH AREAS OF RAIN/SNOW. BRISK BUT
SUB-ADVISORY NORTHEAST WINDS EXPECTED. CONFIDENCE IS MODERATE.

TUESDAY...GENERALLY VFR CONDITIONS BUT POSSIBLY MVFR AT TIMES.
CONFIDENCE IS MODERATE.

WEDNESDAY...VFR CONDITIONS BUT NORTHWEST WINDS POSSIBLY GUSTING 20
TO 25 KT. CONFIDENCE IS MODERATE.

&&

.MARINE...
HIGH PRESSURE EXTENDING OVER THE REGION TODAY AND TONIGHT WILL
PROVIDE FOR FAIR WEATHER. WINDS WILL GENERALLY BE OUT OF A
WEST-NORTHWEST DIRECTION THROUGH TONIGHT AND AVERAGING AROUND 10 TO
15 KNOTS WITH GUSTS AROUND 20 KNOTS. SEAS ARE EXPECTED TO BE IN THE
2 TO 3 FOOT RANGE. MOST OF THE AREA WATERS THEREFORE ARE FORECAST TO
BE BELOW SCA CRITERIA. FOR OUR TWO NORTHERN MARINE ZONES FROM LITTLE
EGG INLET NORTHWARD TO SANDY HOOK, MORE EFFICIENT MIXING HAS BEEN
OCCURRING, WITH WIND GUSTS AT BUOY 44065 STILL REACHING NEAR 25
KNOTS AT TIMES. OUR CURRENT SCA FOR THESE TWO ZONES WILL LAST
THROUGH 10Z THIS MORNING, AND SOME THOUGHT IS BEING GIVEN TO
EXTENDING THIS SMALL CRAFT ADVISORY FOR ANZ450 THROUGH TODAY AS NAM
BUFKIT SOUNDINGS ARE SHOWING GUSTINESS REACHING AROUND 25 KNOTS FOR
MOST OF TODAY AT BUOY 44065. TRENDS WILL BE RE-EVALUATED CLOSER TO
10Z TO DETERMINE IF THE SCA NEEDS TO BE EXTENDED.

OUTLOOK...
FAIR WEATHER SATURDAY NIGHT INTO SUNDAY WILL GIVE WAY TO
DEVELOPING LOW PRESSURE OFF THE DELMARVA COAST ON MONDAY. THE
INTENSIFYING LOW WILL RESULT IN INCREASING NE WINDS AND ROUGH SEAS
WITH POSSIBLE GALE CONDITIONS DEVELOPING, CENTERED ON MONDAY AND
MONDAY NIGHT. ADVISORY CONDITIONS MAY BE THE RULE RATHER THAN THE
EXCEPTION AFTER THAT AS SEAS WILL BE SLOW TO SUBSIDE AND A GUSTY NW
WIND SHOULD DEVELOP.

&&

.FIRE WEATHER...
FORECAST TEN HOUR FUEL MOISTURE IS EXPECTED TO BE FALLING TODAY
ACROSS THE REGION, WITH THE DRIEST CONDITIONS EXPECTED IN DELAWARE
AND MARYLAND AND INTO PORTIONS OF NJ. TODAYS FORECAST RELATIVE
HUMIDITIES ARE EXPECTED TO FALL INTO THE 30S THIS AFTERNOON, BUT
SHOULD NOT DROP BELOW 30 PERCENT. WHILE A FEW WIND GUSTS AROUND 20
MPH MAY OCCUR ACROSS THE REGION TODAY, SUSTAINED WINDS AND/OR
FREQUENT GUSTS REACHING THIS LEVEL ARE NOT EXPECTED. TODAY LOOKS TO
BE A MARGINAL DAY WITH REGARDS TO ENHANCED FIRE DANGER, AS WINDS AND
RH VALUES SHOULD REMAIN ABOVE CRITERIA. FINE FUELS, THOUGH, WILL BE
DRYING ACROSS THE REGION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
     ANZ450-451.

&&

SYNOPSIS...DELISI
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...DELISI/AMC
AVIATION...KLINE/AMC/DELISI
MARINE...KLINE/AMC/DELISI
FIRE WEATHER...KLINE
Hazardous weather outlook, Mar 23, 5:51 AM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
551 AM EDT SAT MAR 23 2013

NJZ001-007>010-012-015-026-PAZ054-055-060>062-070-101>106-241000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
551 AM EDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER-TYPE STORM IN EARLY SPRING IS EXPECTED TO BRING WINTRY
PRECIPITATION TO MUCH OF THE AREA SUNDAY NIGHT THROUGH MONDAY. THE
PRESENT FORECAST WOULD CALL FOR AN ADVISORY-LEVEL SNOWFALL, BUT
CONFIDENCE IS LOW AND THE FORECAST IS SUBJECT TO CHANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>025-027-PAZ071-
241000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-PHILADELPHIA-
551 AM EDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER-TYPE STORM IN EARLY SPRING IS EXPECTED TO BRING A COLD RAIN
OR WINTRY PRECIPITATION TO MUCH OF THE AREA SUNDAY NIGHT THROUGH
MONDAY. THE PRESENT FORECAST DOES NOT CALL FOR A SIGNIFICANT
SNOWFALL, BUT CONFIDENCE IS LOW AND THE FORECAST IS SUBJECT TO
CHANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-241000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
551 AM EDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE CONDITIONS AND WINTRY PRECIPITATION ARE POSSIBLE ON MONDAY
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.